On the completeness of the system of eigenfunctions of a class of partial differential operators
Doklady Akademii Nauk, Tome 222 (1975) no. 5, pp. 1020-1023
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_222_5_a1,
author = {I. I. Ibragimov and I. F. Kushnirchuk},
title = {On the completeness of the system of eigenfunctions of a class of partial differential operators},
journal = {Doklady Akademii Nauk},
pages = {1020--1023},
year = {1975},
volume = {222},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_222_5_a1/}
}
TY - JOUR AU - I. I. Ibragimov AU - I. F. Kushnirchuk TI - On the completeness of the system of eigenfunctions of a class of partial differential operators JO - Doklady Akademii Nauk PY - 1975 SP - 1020 EP - 1023 VL - 222 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1975_222_5_a1/ LA - ru ID - DAN_1975_222_5_a1 ER -
I. I. Ibragimov; I. F. Kushnirchuk. On the completeness of the system of eigenfunctions of a class of partial differential operators. Doklady Akademii Nauk, Tome 222 (1975) no. 5, pp. 1020-1023. http://geodesic.mathdoc.fr/item/DAN_1975_222_5_a1/